Sunday, October 22, 2006 Log Out  
 Online Journals
Online Journals Home
About Journals
Search
Browse
 Account
Account Home
Shopping Cart
Order History
Activate Access
Register
 Services
Services Home
Favorites
Alerting
ActiveSearch
 Support
Support Home
Contact Us
Downloads
Exports
  
Article Back To:  Main    Publication    Issue 

  

Israel Journal of Zoology
  Issue:  Volume 48, Number 1 / 2002
  Pages:  43 - 51
  URL:  Linking Options

THE PERISCELIDIDAE (DIPTERA) OF ISRAEL, WITH DESCRIPTION OF A NEW SPECIES OF STENOMICRA COQUILLETT

AMNON FREIDBERGa A1 and WAYNE N. MATHISb A2

A1 Deparment of Zoology, George S. Wise Faculty of Life Sciences, Tel Aviv University, Tel Aviv 69978, Israel
A2 Department of Entomology, NHB 169, Smithsonian Institution, Washington, DC 20560, USA

Abstract:

Periscelis annulata (Fallén) and Stenomicra jordanensis n. sp. are recorded from Israel, and the latter species is described. A brief diagnosis of the family and a key to the two species are provided.


The references of this article are secured to subscribers.


  
 Full Text Access
Full Text Secured

The full text of this article is secured to subscribers. To gain access, you may:

   Subscribe to this publication.

Subscribe

   Add this item to your shopping cart for purchase later.

Add to Shopping Cart

   Purchase this item now.

Purchase Item Now

   Log in to verify access.

Log In



  


For more information feel free to contact us:
E-Mail: laserpages@netmedia.net.il
Fax: 972-2-652-2277 Tel: 972-2-652-2226
Laser Pages
P.O. Box 35409
Jerusalem 91352, Israel
©2006 Laser Pages
All Rights Reserved.

Remote Address: 72.20.99.47 • Server: MPWEB09
HTTP User Agent: Mozilla/5.0 (compatible; heritrix/1.8.0 +http://www.accelobot.com)